# SDR ASAA0852709

- Difficulty date: March 14, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 4,230 hours, 1,245 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 38809381
- Condition: Dirty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE CHECKING APU OIL FOR PRE DEPARTURE CHECK FOUND RED OIL FILTER CLOGGING INDICATOR PROTRUDING FROM FILTER BOWL.  PERFORMED BITE CHECK OF CDU NO CURRENT FAULTS.  REPLACED APU LUBE OIL FILTER.  FILTER CHECK GOOD.  OIL FILTER INDICATOR CHECK GOOD.  MAG DRAIN PLUG CHECK GOOD.  OPERATED APU, NO LEAKS NOTED.
